Sh:649

Bib entry
@article{Sh:649,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{Regressive Ramsey numbers are Ackermannian}},
 journal = {J. Combin. Theory Ser. A},
 fjournal = {Journal of Combinatorial Theory. Series A},
 volume = {86},
 number = {1},
 year = {1999},
 pages = {177--181},
 issn = {0097-3165},
 doi = {10.1006/jcta.1998.2906},
 mrclass = {05D10 (03D20)},
 mrnumber = {1682971},
 mrreviewer = {Bruce Landman},
 doi = {10.1006/jcta.1998.2906},
 note = {\href{https://arxiv.org/abs/math/9805150}{arXiv: math/9805150}},
 arxiv_number = {math/9805150}
}